Jump to content

Rao1014: How to taper paliperidone?


Rao1014

Recommended Posts

Hi, I am currently taking a lower dosage of paliperidone 3mg once a day. I have been taking this for about 5 Years now, but in all I’ve been taking this drug since I was 14, and am 25 now. I went off the drug once cold turkey and induced a psychotic episode. I want to start tapering off it slowly at 10%, like recommended, but I’m wondering how I do that since I’m taking such a low dose already and the lowests dosage is 1.5 mg in a tablet form? 10% if 3 would be 2.7mg, but I’m not sure how I would taper to that since the lowest pill is 1.5? And then once I get to 1.5, how do I taper to eventually just not taking it?  Please help! Thank you! 

Link to comment
  • Administrator

Welcome, Rao.

 

I moved your post here to start your Introductions topic, where you can ask questions about your particular situation and track your progress.

 

Yes, you will need to taper very carefully to avoid any symptoms that might send you to the hospital. Here are Tips for tapering off Invega (paliperidone)

 

Please post any questions here.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • ChessieCat changed the title to Rao1014: How to taper paliperidone?

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy